# SDR RAIA201512280002

- Difficulty date: December 28, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 36,261 hours, 20,940 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Slow
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLOW CABIN DEPRESSURIZATION AT FL 230 AFTER CONFIGING TO NORMAL WITH ANTI-ICE ON. R & R PNUEMATIC OUTFLOW VALVE.  OPS CHECK GOOD.
